MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS
Model Number 130790048
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Missing locking screws - surgeon delta xtend preference indicates she uses 4 locking screws per case.The set sent to the hospital only had 2 locking screws available.We had to organise 2 additional locking screws direct driven to the hospital to make it before the case.
 
Event or Problem Description
Additional information received states that the affected side involved in this event was the left shoulder.The exact original implant date was (b)(6) 2020.Locking screws were used and there's no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
DXTEND SCREW LOCK D4.5X48MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10478640
Report Number1818910-2020-19199
Device Sequence Number2604732
Product Code HSD
UDI-Device Identifier10603295027874
UDI-Public10603295027874
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130790048
Device Catalogue Number130790048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer09/07/2020
09/07/2020
11/04/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date09/11/2020
09/14/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1